PuSH - Publication Server of Helmholtz Zentrum München

Kiefer, L.* ; Storath, M.* ; Weinmann, A.

An efficient algorithm for the piecewise affine-linear Mumford-Shah model based on a Taylor jet splitting.

IEEE Trans. Image Process. 29, 921-933 (2020)
DOI
Open Access Green as soon as Postprint is submitted to ZB.
We propose an algorithm to efficiently compute approximate solutions of the piecewise affine Mumford-Shah model. The algorithm is based on a novel reformulation of the underlying optimization problem in terms of Taylor jets. A splitting approach leads to linewise segmented jet estimation problems for which we propose an exact and efficient solver. The proposed method has the combined advantages of prior algorithms: it directly yields a partition, it does not need an initialization procedure, and it is highly parallelizable. The experiments show that the algorithm has lower computation times and that the solutions often have lower functional values than the state-of-the-art.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Image Partitioning ; Piecewise Affine-linear Mumford-shah Model ; Image Segmentation ; Unsupervised Segmentation ; Non-convex Optimization ; Splitting Approach ; Image Processsing ; Image Edge Detection; Energy Minimization; Image Segmentation; Relaxation; Gradient; Color
ISSN (print) / ISBN 1057-7149
e-ISSN 1941-0042
Quellenangaben Volume: 29, Issue: , Pages: 921-933 Article Number: , Supplement: ,
Publisher Institute of Electrical and Electronics Engineers (IEEE)
Publishing Place 445 Hoes Lane, Piscataway, Nj 08855-4141 Usa
Reviewing status Peer reviewed